Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Prolonged periods, irregular cycles, thyroid condition. Ultrasound shows swelling. Treatment?

Hello doctor, I XXXXX, I want to know that I had thyroid problem since I was 8 yrs. And so I had irregular periods problems. Last two months I got periods for 20 days and even now it s on.. So one gynecologists suggest me decry medicine but still no improvement so what I should do now? And in sonography it has shown that I had swell
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Hello and thank you for asking on HCM!
The thyroid treatment should be adjusted according to TSH level.
It is not recommended to change the doses only by clinical symptoms.
Regarding to the swelling it should be described in more details, is it a swelling of the whole gland or is it a nodule?
For a more detailed Answer please attach the result of the thyroid hormones ( TSH, Ft4 and Ft3), the actual treatment and the ultrasound report.
Best wishes,
Dr.Mirjeta
Answered: Sun, 12 Mar 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor